Yıl 2017, Cilt 13, Sayı 1, Sayfalar 55 - 61 2017-03-29

Lie Symmetry Analysis and Conservation Laws of Non Linear Time Fractional WKI Equation

Sait San [1]

292 248

In this study, we considered with the time fractional WKI equation, Lie group analysis method are applied to frational WKI equation with the Riemann-Liouville derivative.  The invariance properties of this equation were found. Besides we present  corresponding infinitesimal generators for the WKI equation.  And then the symmetry reductions are constructed with the Erdelyi-Kober fractional operator. Furthermore, we calculate Lie point symmetries associated the nonlocal conserved vectors utilizing the new conservation theorem method for two different cases of time fractional.


Fractional Conservation laws, Lie group analysis, Time fractional WKI equation, New conservation theorem method
  • Khalique, C. M.; Adem, K. R.. Exact solutions of the (2+ 1)-dimensional ZakharovñKuznetsov modiÖed equal width equation using Lie group analysis. Mathematical and Computer Modelling, 2011, 54(1), 184-189.
Konular Mühendislik
Dergi Bölümü Makaleler
Yazarlar

Yazar: Sait San

Bibtex @araştırma makalesi { cbayarfbe302641, journal = {Celal Bayar Üniversitesi Fen Bilimleri Dergisi}, issn = {1305-130X}, eissn = {1305-1385}, address = {Celal Bayar Üniversitesi}, year = {2017}, volume = {13}, pages = {55 - 61}, doi = {10.18466/cbayarfbe.302641}, title = {Lie Symmetry Analysis and Conservation Laws of Non Linear Time Fractional WKI Equation}, key = {cite}, author = {San, Sait} }
APA San, S . (2017). Lie Symmetry Analysis and Conservation Laws of Non Linear Time Fractional WKI Equation. Celal Bayar Üniversitesi Fen Bilimleri Dergisi, 13 (1), 55-61. DOI: 10.18466/cbayarfbe.302641
MLA San, S . "Lie Symmetry Analysis and Conservation Laws of Non Linear Time Fractional WKI Equation". Celal Bayar Üniversitesi Fen Bilimleri Dergisi 13 (2017): 55-61 <http://dergipark.gov.tr/cbayarfbe/issue/28447/302641>
Chicago San, S . "Lie Symmetry Analysis and Conservation Laws of Non Linear Time Fractional WKI Equation". Celal Bayar Üniversitesi Fen Bilimleri Dergisi 13 (2017): 55-61
RIS TY - JOUR T1 - Lie Symmetry Analysis and Conservation Laws of Non Linear Time Fractional WKI Equation AU - Sait San Y1 - 2017 PY - 2017 N1 - doi: 10.18466/cbayarfbe.302641 DO - 10.18466/cbayarfbe.302641 T2 - Celal Bayar Üniversitesi Fen Bilimleri Dergisi JF - Journal JO - JOR SP - 55 EP - 61 VL - 13 IS - 1 SN - 1305-130X-1305-1385 M3 - doi: 10.18466/cbayarfbe.302641 UR - http://dx.doi.org/10.18466/cbayarfbe.302641 Y2 - 2019 ER -
EndNote %0 Celal Bayar Üniversitesi Fen Bilimleri Dergisi Lie Symmetry Analysis and Conservation Laws of Non Linear Time Fractional WKI Equation %A Sait San %T Lie Symmetry Analysis and Conservation Laws of Non Linear Time Fractional WKI Equation %D 2017 %J Celal Bayar Üniversitesi Fen Bilimleri Dergisi %P 1305-130X-1305-1385 %V 13 %N 1 %R doi: 10.18466/cbayarfbe.302641 %U 10.18466/cbayarfbe.302641
ISNAD San, Sait . "Lie Symmetry Analysis and Conservation Laws of Non Linear Time Fractional WKI Equation". Celal Bayar Üniversitesi Fen Bilimleri Dergisi 13 / 1 (Mart 2017): 55-61. http://dx.doi.org/10.18466/cbayarfbe.302641